My lips are super chappy! Do you know any way to make them better faster?

My lips are super chappy! Do you know any way to make them better faster?

I've been having this issue ever since I started some new acne medicine and I believe it is one of the side effects. The problem is, it hurts whenever I open my mouth and I also play a trombone in my school's Marching Band! It doesn't usually hurt when I play, but sometimes I can't get a note out, and I'm worried that I'll mess up for our performance next week! I've so far tried two chapsticks for about a week or so, and a new one for a couple of days. This has been happening for about two weeks, and seems to be getting a little better. I can say though that it is not getting any worse. Anything I can do to make it go away quickly?

Be the first to add this question to starred list!
▼Scroll down for more questions

Answers (4)

vote up or down the answers
0
PoisonousSugar
Vaseline, chapstick, or water helps moisten your lips.
on September 02
Report
0
dresimi
Apply some vaseline to the corners of your mouth and smooth it out to the middle. Moisturize your lips constantly and steer towards lip balms without excessive dyes, flavorings, or scents as they might sting or slow healing. Avoid eating spicy things until they are completely healed and make sure not to pick at the skin!! Also if your acne medication is in pill form, chapped lips might be unavoidable but if it's in a cream form just try to keep it away from your lip area.
DipperPinesShades
Thanks! And I learned my lesson with the lip balms. Never going to do something that stupid ever again.
reply
dresimi
No problem
reply
on September 02
Report
on September 02
Report
on September 02
Report
0
Myfreddie77
... What acne medicine was it?
DipperPinesShades
accutane
reply
Myfreddie77
Oh okay. Just making sure I don't use the same kind XD
But omg, if they're super chapped, I'd consider seeing a doctor and go from there.
reply
on September 02
Report
on September 02
Report
on September 02
Report
0
Duns_For_Hands
Chapstick, and don't chew your lips or anything
Maybe try getting a different acne medicine
DipperPinesShades
It's just the fact that this acne medicine is supposed to clear my face (cause no other medicine I try ever works. And I've had I believe four years of acne.) So I decided to try this. It's doing well so far, other than this side effect.
reply
Duns_For_Hands
Theres probably some sort of cream that should take care of it,
reply
on September 02
Report
DipperPinesShades
@Duns_For_Hands Well, this medicine is suppose to clear it and keep it away.
reply
on September 02
Report
Duns_For_Hands
Hm...
Well, I suggest to find a Chapstick that will easily get rid of your lips being chapped, and maybe try to find a medicine that won't give you chapped lips that treats stubborn acne.
reply
on September 02
Report
on September 02
Report
on September 02
Report